RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 2, Pages 163–172 (Mi mz934)  

This article is cited in 2 scientific papers (total in 2 papers)

The Levin–Golovin theorem for Sobolev spaces

S. A. Ivanov, S. A. Avdonin

Saint-Petersburg State University

DOI: https://doi.org/10.4213/mzm934

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:2, 145–153

Bibliographic databases:

UDC: 517.88+517.54
Received: 15.12.1997
Revised: 16.06.1999

Citation: S. A. Ivanov, S. A. Avdonin, “The Levin–Golovin theorem for Sobolev spaces”, Mat. Zametki, 68:2 (2000), 163–172; Math. Notes, 68:2 (2000), 145–153

Citation in format AMSBIB
\Bibitem{IvaAvd00}
\by S.~A.~Ivanov, S.~A.~Avdonin
\paper The Levin--Golovin theorem for Sobolev spaces
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 2
\pages 163--172
\mathnet{http://mi.mathnet.ru/mz934}
\crossref{https://doi.org/10.4213/mzm934}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822644}
\zmath{https://zbmath.org/?q=an:0989.46017}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 2
\pages 145--153
\crossref{https://doi.org/10.1007/BF02675339}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400021}


Linking options:
  • http://mi.mathnet.ru/eng/mz934
  • https://doi.org/10.4213/mzm934
  • http://mi.mathnet.ru/eng/mz/v68/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Avdonin, SA, “On controllability of a rotating string”, Journal of Mathematical Analysis and Applications, 321:1 (2006), 198  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Dostanic M.R., “Levin-Golovin Theorem for the System of Functions Associated to Dunkl Transform”, J. Approx. Theory, 167 (2013), 211–219  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:319
    Full text:132
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020